Jay, The Uber Guitar God (theguitargod) wrote,
Jay, The Uber Guitar God
theguitargod

5 year winter

so after 5 agonizing years on my epilepsy medicine depakote, i am finally going to be getting off it and getting on topomax. the upshot is that im going to lose the 60 pounds i gained on depakote and have been unable to get off since my college days. the downside is that all of these medicines are migraine and bi-polar medicines that can heavily effect my psychological functions (as depakote has as well). im a little scared but i think ill be able to handle it. i guess im most concerned that the depakote has been working to control my seizures very well, but depression, severe weight gain, liver damage, hair loss, and severe difficulty sleeping have all taken their toll on my mentality and i simply cant do it anymore.

so im going to close my eyes, and hold my breath, and well see what happens these next 3 months...
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments